# SDR SWAA2021072682401

- Difficulty date: June 10, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 60,854 hours, 35,872 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 500c S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS 500C S-26R FWD CARGO COMPARTMENT ; 2021-269760 / [01] REPLACED ANGLE - SUPPORT LOCATED BS 500C S-26R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; 51-10-02 AND DRAWING # 143A7505 SHEET 10 REV A; [02] REPLACED ANGLE - SUPPORT LOCATED BS 500C S-26R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; 51-10-02 AND DRAWING # 143A7505 SHEET 10 REV A.; [03] REPLACED ANGLE - SUPPORT LOCATED BS 500C S-26R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; 51-10-02 AND DRAWING # 143A7505 SHEET 10 REV A. VERIFIED AS RII.
